# SDR ASAA1057324

- Difficulty date: February 4, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 12,929 hours, 3,837 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 11324
- Condition: Failed
- Location: Cabin Temp
- Part time: 3,728 hours, 374 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR COND ZONE TEMP CONT CAB LIGHT ON RECALL GOES OUT ON RESET.  REMOVED AND REPLACED CONTROL CABIN ZONE TRIM AIR MODULATING VALVE, BITE CHECK GOOD, OPS CHECK GOOD.  NO RECALL LIGHT.  REMOVED ACFT FROM MEL 21 21F C/N PLACARD 0204012, REMOVED CONTACTED SEAMC VERIFIED INSTALLATION ETOPS PART.
